Adderall withdrawal?? CONSTANT CHILLS
My story is long and complicated but Im hoping someone will connect the dots or have an experience close to mine that they can share and shed some answers on...
I had gastric bypass 8 years ago. I have had no problems with the surgery and lost all of my excess weight and have kept it off then put some on during pregnancy and then lost again. The only negative side effect I have had from GB is Anemia and not being able to absorb Iron. I recently (about 5 weeks now) became Ill and have had Cold Chills (constant) and Hot flashes (not so often. I never really drank alcohol up until this September when I started going out 2-3 nights a week and binge drinking (I KNOW BAD!). I also started taking Adderall (60mg-80mg a day) and was sort of abusing them by taking 2 at a time for a burst of energy (often when I went out drinking). I also take Klonopin and WAS on Geodon (stopped a month ago). I was perfectly fine up until 5 weeks ago when these symptoms started...
-Could not eat (everything tasted like metal)
-Cold Chills (constant, unless I took Adderall OR Drank but only stopped chills temporarily for 2-3 hours then they would come back. 10Xs worst the day after binge drinking)
-Anxiety/Depression/crying constantly for a week straight (thats over now)
All of those symptoms lasted about4 weeks up until about a week ago now its just Cold Chills and Hot Flashes (but I still feel chills/shaking). The Cold Chills are whats really bothering me and I find it hard to not think about anything else but them and WHAT THE HELL IS WRONG WITH ME. I went to TWO psychiatrists and they stated non of the meds Im on (including abusing Adderall) would give me these symptoms. I've had EVERY test under the sun done with my Primary Care Doctor and the only thing found was Anemia (which I got an immediate blood transfusion and Iron Infusions, both obviously did not help) and my levels are now normal. They found my AnA levels to be off and are looking into Lupus. Im awaiting further testing for Lupus.
Has anyone had this happen to them or have any idea what caused all if this (alcohol, meds, gastric bypass... ect.) Thank you for listening to me ramble!